Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Bri07]  A Rate of Convergence for Asymptotic Contractions

Briseid:07a (Article)
Author(s)Eyvind Martol Briseid
Title« A Rate of Convergence for Asymptotic Contractions »
JournalJournal of Mathematical Analysis and Applications
Volume330
Page(s)364--376
Year2007

BibTeX code
@article{Briseid:07a,
  title = {A Rate of Convergence for Asymptotic Contractions},
  year = {2007},
  pages = {364--376},
  journal = {Journal of Mathematical Analysis and Applications},
  volume = {330},
  author = {Eyvind Martol Briseid},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!